# SDR IPXA2018101034889

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 16,449 hours, 5,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AIR LEAK THRU CREW ENTRY DOOR DURING CRUISE.  FOUND A LOSE SEAL AT THE LOWER 6 O`CLOCK POSITION.  REINSTALLED THE SEAL ON THE TRACK AND LUBRICATED THE DOOR SEALS.
